# SDR CALA2025050804552

- Difficulty date: April 23, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737724
- Aircraft serial: 29048
- Aircraft time: 78,495 hours, 31,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK  FWD CABIN WET AREA SIDEWALL INTERCOSTAL EDGE CRACKED AT S-16L BETWEEN STA 294.5 AND 303.9. REF BY AAR NR 9962401. ESFR REPORTED CREATED AND SENT ACCOMPLISHED REPAIR AT INTERCOSTAL FWD CABIN S16L AT STA 294 AND STA 303.9 ECRA# 5310-08559. AFTER THE ACCUMULATION OF 49,900 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 50,000, PERFORM AN INSPECTION OF THE REPAIR TO THE FORWARD ENTRY DOORWAY FORWARD FRAME INTERCOSTAL BETWEEN STA 294.5 & 303.9 AT STR 16L ON AIRCRAFT N17752 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08559.   APPLIED DENT DOT AS PER ECRA 2060-01042 REV B.
